# SDR COMA0060721

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 12,713 hours, 11,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 601R3010377
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 12,713 hours, 11,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO SPLICE PLATES 601R31030-77 WERE FABRICATED INCORRECTLY BY THE MANUFACTURER.  REPAIRED PER WVAC EO 601R-53-1676.
